# SDR 99ZZZX2888

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117MH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7112
- Engine: Lyc LTS101650B1
- System (JASC): 7412 · Exciter
- Part: Igniter
- Part number: 130036303
- Condition: Inoperative
- Location: Engine
- Part time: 234 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO POWER OUTPUT TO IGNITERS.  EF:  MCN 55.  REMOVED AND REPLACED.
